# SDR DHL2001801008

- Difficulty date: June 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 3964202
- Part serial: P254
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE IN BOTH AUTO AND MANUAL PRESSURIZATION AT ALL FLOW SETTINGS, CABIN CLIMBS AND DESCENDS UP TO 700 FPM AND WILL NOT STABILIZE AT CONSTANT PRESSURE LT MANIFOLD PRESSURE FLUCTUATES 3 PSI IN CRU.FOUND LT FLOW CONTROL VALVE TO INTERMITTENT/INOP IN ANY POSITION ABOVE MIN FLOW DEFER VARIABLE RATE FUNCTION PER MEL 21-40-1. R&R FLOW CONTROL VALVE IAW SMM21-55-5. CHECKED OPERATION OK.
